Atripla side affect
Nov 6, 2008
Hi,Im currently taking atripla and I read about some of the side affects, the rash in particular. My question is I have been taking it for 2 years and this is the second time I get a rash. My concern is that the rash is on my penus. Is the possible side affect or could it be something else. It seems the I wake up with that small area dry. and it does not bother me the rest of the day nor does it get dry until the morning again. I take atripla at night before i go to bed. Is it possible for the rash to appear in that area and if so, what could i take to make it go away. thank you. lv
Response from Dr. Henry
Rashes in the genital/penile area are fairly common even in the general population and would rarely be due directly to Atripla in a patient who has been on Aripla for 2 years. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Penis Discharge Mean I Have AIDS?
- Odds Of Contracting HIV Blowjob From A Prostitute
- Black Spots After Anal Fingering Worried I Have HIV
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.